# SDR 97FDEA00677

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69272475
- Condition: Corroded
- Location: Bs 351-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-06) ON WEB AT BS 351 TO 360, LBL 65, WL 208.
